April  1999, 5(2): 456-456. doi: 10.3934/dcds.1999.5.456

Errata to "Stably ergodic skew products"

1. 

IBM Research, Watson Research Center, PO Box 218, Yorktown Heights, New York 10598, United States, United States, United States

Published  January 1999

none
Citation: Roy Adler, Bruce Kitchens, Michael Shub. Errata to "Stably ergodic skew products". Discrete and Continuous Dynamical Systems, 1999, 5 (2) : 456-456. doi: 10.3934/dcds.1999.5.456
[1]

Roy Adler, Bruce Kitchens, Michael Shub. Stably ergodic skew products. Discrete and Continuous Dynamical Systems, 1996, 2 (3) : 349-350. doi: 10.3934/dcds.1996.2.349

[2]

Christian Bonatti, Stanislav Minkov, Alexey Okunev, Ivan Shilin. Anosov diffeomorphism with a horseshoe that attracts almost any point. Discrete and Continuous Dynamical Systems, 2020, 40 (1) : 441-465. doi: 10.3934/dcds.2020017

[3]

David Färm, Tomas Persson. Dimension and measure of baker-like skew-products of $\boldsymbol{\beta}$-transformations. Discrete and Continuous Dynamical Systems, 2012, 32 (10) : 3525-3537. doi: 10.3934/dcds.2012.32.3525

[4]

Matthieu Astorg, Fabrizio Bianchi. Higher bifurcations for polynomial skew products. Journal of Modern Dynamics, 2022, 18: 69-99. doi: 10.3934/jmd.2022003

[5]

Huyi Hu, Miaohua Jiang, Yunping Jiang. Infimum of the metric entropy of volume preserving Anosov systems. Discrete and Continuous Dynamical Systems, 2017, 37 (9) : 4767-4783. doi: 10.3934/dcds.2017205

[6]

Oliver Jenkinson. Every ergodic measure is uniquely maximizing. Discrete and Continuous Dynamical Systems, 2006, 16 (2) : 383-392. doi: 10.3934/dcds.2006.16.383

[7]

Àlex Haro. On strange attractors in a class of pinched skew products. Discrete and Continuous Dynamical Systems, 2012, 32 (2) : 605-617. doi: 10.3934/dcds.2012.32.605

[8]

Eugen Mihailescu, Mariusz Urbański. Transversal families of hyperbolic skew-products. Discrete and Continuous Dynamical Systems, 2008, 21 (3) : 907-928. doi: 10.3934/dcds.2008.21.907

[9]

Jose S. Cánovas, Antonio Falcó. The set of periods for a class of skew-products. Discrete and Continuous Dynamical Systems, 2000, 6 (4) : 893-900. doi: 10.3934/dcds.2000.6.893

[10]

Matúš Dirbák. Minimal skew products with hypertransitive or mixing properties. Discrete and Continuous Dynamical Systems, 2012, 32 (5) : 1657-1674. doi: 10.3934/dcds.2012.32.1657

[11]

Viorel Nitica. Examples of topologically transitive skew-products. Discrete and Continuous Dynamical Systems, 2000, 6 (2) : 351-360. doi: 10.3934/dcds.2000.6.351

[12]

Wen Huang, Jianya Liu, Ke Wang. Möbius disjointness for skew products on a circle and a nilmanifold. Discrete and Continuous Dynamical Systems, 2021, 41 (8) : 3531-3553. doi: 10.3934/dcds.2021006

[13]

Jon Aaronson, Michael Bromberg, Nishant Chandgotia. Rational ergodicity of step function skew products. Journal of Modern Dynamics, 2018, 13: 1-42. doi: 10.3934/jmd.2018012

[14]

Rafael de la Llave, A. Windsor. Smooth dependence on parameters of solutions to cohomology equations over Anosov systems with applications to cohomology equations on diffeomorphism groups. Discrete and Continuous Dynamical Systems, 2011, 29 (3) : 1141-1154. doi: 10.3934/dcds.2011.29.1141

[15]

Roland Zweimüller. Asymptotic orbit complexity of infinite measure preserving transformations. Discrete and Continuous Dynamical Systems, 2006, 15 (1) : 353-366. doi: 10.3934/dcds.2006.15.353

[16]

Rui Kuang, Xiangdong Ye. The return times set and mixing for measure preserving transformations. Discrete and Continuous Dynamical Systems, 2007, 18 (4) : 817-827. doi: 10.3934/dcds.2007.18.817

[17]

S. Eigen, A. B. Hajian, V. S. Prasad. Universal skyscraper templates for infinite measure preserving transformations. Discrete and Continuous Dynamical Systems, 2006, 16 (2) : 343-360. doi: 10.3934/dcds.2006.16.343

[18]

Julia Brettschneider. On uniform convergence in ergodic theorems for a class of skew product transformations. Discrete and Continuous Dynamical Systems, 2011, 29 (3) : 873-891. doi: 10.3934/dcds.2011.29.873

[19]

C.P. Walkden. Stable ergodicity of skew products of one-dimensional hyperbolic flows. Discrete and Continuous Dynamical Systems, 1999, 5 (4) : 897-904. doi: 10.3934/dcds.1999.5.897

[20]

Núria Fagella, Àngel Jorba, Marc Jorba-Cuscó, Joan Carles Tatjer. Classification of linear skew-products of the complex plane and an affine route to fractalization. Discrete and Continuous Dynamical Systems, 2019, 39 (7) : 3767-3787. doi: 10.3934/dcds.2019153

2021 Impact Factor: 1.588

Metrics

  • PDF downloads (83)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]